# SDR ASAA12911547

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104786
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO COMPARTMENT FRAME CORRODED BS 967, STR 18R, STR 19R. ACFT GROUNDED. REMOVED CORROSION CHECKED LIMITS IAW SRM 53-00-07 ORIG THICKNESS .071. REMOVED .001 AND .070 REMAINS.  AREA WITHIN LIMITS IAW SRM 53-00-07.
